• Users Online: 164
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 7  |  Issue : 1  |  Page : 36-39

Lichenoid drug eruption due to isoniazid presenting as generalized exfoliative dermatitis in an immunocompromised patient


Department of Dermatology and Pathology, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Preema Sinha
Department of Dermatology and Pathology, Armed Forces Medical College, Pune - 411 040, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_22_20

Rights and Permissions

Lichenoid drug eruption is characterized by multiple discrete violaceous shiny papules often becoming confluent. It is a common benign adverse drug reaction and has been extensively described in the literature with various drugs. Here, we report an unusual presentation of lichenoid drug eruption in the form of generalized exfoliative dermatitis with hair loss in a patient of human immunodeficiency virus infection due to isoniazid.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed380    
    Printed8    
    Emailed0    
    PDF Downloaded25    
    Comments [Add]    

Recommend this journal